# SDR RRXA97254

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 565239631
- Condition: Misaligned
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND (P/N 5652396-31), INBD RIB ON LEFT WING FLAP UNABLE TO ALIGN WITH NEW ATTACH FITTING UPON INSTALLATION.  *S/D*  FABRICATED AND INSTALLED NEW RIB (P/N 5652396-31) IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03562 AND DAC DWG 5652396.
